Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Parabolic Cylinder Functions of integer and half-integer orders for nonnegative arguments
Autore:
Segura, J; Gil, A;
Indirizzi:
Univ Miguel Hernandez, Inst Bioingn, Alicante 03202, Spain Univ Miguel Hernandez Alicante Spain 03202 ioingn, Alicante 03202, Spain Univainguel Hernandez, Dept Estadist & Matemat Aplicada, Alicante 03202, Sp Univ Miguel Hernandez Alicante Spain 03202 Aplicada, Alicante 03202, Sp
Titolo Testata:
COMPUTER PHYSICS COMMUNICATIONS
fascicolo: 1, volume: 115, anno: 1998,
pagine: 69 - 86
SICI:
0010-4655(199812)115:1<69:PCFOIA>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Keywords:
Parabolic Cylinder Functions; three term recurrence relations; continued fraction;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
11
Recensione:
Indirizzi per estratti:
Indirizzo: Segura, J Univ Miguel Hernandez, Inst Bioingn, Edificio Galia, Alicante 03202, Spain Univ Miguel Hernandez Edificio Galia Alicante Spain 03202 Spain
Citazione:
J. Segura e A. Gil, "Parabolic Cylinder Functions of integer and half-integer orders for nonnegative arguments", COMP PHYS C, 115(1), 1998, pp. 69-86

Abstract

We present two codes to evaluate Parabolic Cylinder Functions {V(a, x), U(a, x)} for integer and half-integer positive values of a and for nonnegative x. The codes are based on the forward application of the recurrence relation for V(a, x), the backward recurrence for U(a, x), the Wronskian relation between V(a, x) and U(a, x), and the evaluation of a continued fraction for the ratio U(a, x)/U(a - 1, x). The accuracy obtained is better than 10(-12) for 0 < x < 1.0 and better than 10(-14) for x > 1. We discuss some applications of the codes. (C) 1998 Elsevier Science B.V.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/04/20 alle ore 01:09:45